MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE 3ML LUER LOCK SYRINGE W/SAFETY NEEDLE 25G*1

SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE 3ML LUER LOCK SYRINGE W/SAFETY NEEDLE 25G*1
Model Number 32510SN
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that while drawing up vaccine using a sol-care syringe with safety needle, the vaccine started spraying out of the needle at the hub, so was unable to draw up full dose of vaccine.
 
Additional Manufacturer Narrative
Investigation in progress.No samples are available of the suspect device.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
No samples or pictures of the impacted sol-care 3ml luer lock syringe with safety needle 25g×1, ref 32510sn, lot 04011001, were received; therefore, the reported issue could not be verified.Based on the batch record review and risk assessment, no abnormalities or deviations were identified.The manufacturing process and raw materials were confirmed to be within specifications.Lot 04011001 expired on 31 october 2025; therefore, archive sample analysis was not performed.Our evaluation of the risk, which follows guidance from iso (b)(4), indicates that the residual risk of the reported failure is low.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.

Brand Name
SOL-CARE
Common Device Name
SOL-CARE 3ML LUER LOCK SYRINGE W/SAFETY NEEDLE 25G*1
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD
no. 501, shunfeng rd.,
linping district
311106 hangzhou, zhejiang,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key23496482
Report Number3014312726-2025-00220
Device Sequence Number8992928
Product Code FMI
UDI-Device Identifier00818392019063
UDI-Public(01)00818392019063(10)04011001
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K241821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number32510SN
Device Lot Number04011001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown